On the Weak Law for Randomly Indexed Partial Sums for Arrays
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 291-296
Dug Hun Hong, Soo Hak Sung, Andrei I. Volodin
Catholic University of Taegu, Pai Chai University, Regina University
Abstract : For randomly indexed sums of the form $\sum_{i=1}^{N_n} (X_{ni}-c_{ni})/b_n,$ where $\{X_{ni}, i\ge 1, n\ge 1\}$ are random variables, $\{N_n, n\ge 1\}$ are positive integer-valued random variables, $\{c_{ni}, i\ge 1, n\ge 1\}$ are suitable conditional expectations and $\{b_n, n\ge 1\}$ are positive constants, we establish a general weak law of large numbers. Our result improves that of Hong [3].
Keywords : weak law of large numbers, convergence in probability, arrays, randomly indexed sums, martingale difference sequences
MSC numbers : 60F05, 60G42
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd